JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Wing-Sum Cheung    
    Editor and Author  
    Email: wscheung@hkucc.hku.hk  
    Telephone: (852) 2859-1996  
    Fax: (852) 2559-2225  

Department of Mathematics
University of Hong Kong
Pokfulam Road
Hong Kong

    Research Areas :
  • Differential Geometry
  • Exterior Differential Systems
  • Calculus of Variations
  • Complex Geometry
  • Inequalities
Other : Prefers papers to be sent electronically as LATEX files with a copy in PDF format.  
    Articles: A Variant of Jessen's Inequality and Generalized Means   Volume 7, Issue 1
    Some New Discrete Nonlinear Delay Inequalities and Application to Discrete Delay Equations   Volume 7, Issue 4
    On a Discrete Opial-type Inequality   Volume 8, Issue 4

      search [advanced search] copyright 2003 terms and conditions login